# SDR 0103315507

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23169
- Aircraft time: 54,189 hours, 22,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Location: Main Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SECTION AFT OF ROW 23 INOPERATIVE.    MAINTENANCE REPLACED POWER SUPPLY. OPERATIONAL CHECK NORMAL.
